# SDR TWAA9814904

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND .125 INCH CRACK IN LONGERON 4L AT STA 200.  SPLICED IN NEW SECTION OF LONGERON PER DC9 SRM 53-02, FIG 18.
